1. Some fixed point results involving a general LW-type cyclic mapping in complete b-metric-like spaces

S. Q. Weng

Volume 8, Issue 3 , September 2019, , Pages 262-273

http://dx.doi.org/10.22105/riej.2019.195844.1093

Abstract
  In recent years, the research of the fixed point theorem is a hot topic all the time. In this paper, we propose the notion of new mapping, that is, a general LW-type cyclic mapping, in a complete b-metric-like spaces. Then, we obtain the existence and uniqueness theorem of its fixed point. Moreover, ...  Read More